Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some new Hardy type inequalities and their limiting inequalities
2003 (English)In: Journal of Inequalities in Pure and Applied Mathematics, ISSN 1443-5756, E-ISSN 1443-5756, Vol. 4, no 3, 61Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 4, no 3, 61
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-4616Local ID: 29757a80-a624-11db-9811-000ea68e967bOAI: oai:DiVA.org:ltu-4616DiVA: diva2:977490
Note

Validerad; 2003; 20070117 (evan)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(205 kB)21 downloads
File information
File name FULLTEXT01.pdfFile size 205 kBChecksum SHA-512
f3e45cad0596388f71c68dc058577f4fd46b7c7e248dd759cf8bdce6f01c9ab4de3f4abfce59bc7d917305aca2281f4521100076805e769060a155d2269beb23
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Wedestig, Anna
In the same journal
Journal of Inequalities in Pure and Applied Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 21 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf